CSpace
Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models
Yang, GQ; Wu, QG
2004
Source PublicationJOURNAL OF MULTIVARIATE ANALYSIS
ISSN0047-259X
Volume88Issue:1Pages:76-88
AbstractThis paper studies the existence of the uniformly minimum risk unbiased (UMRU) estimators of parameters in a class of linear models with an error vector having multivariate normal distribution or t-distribution, which include the growth curve model, the extended growth curve model, the seemingly unrelated regression equations model, the variance components model, and so on. The necessary and sufficient existence conditions are established for UMRU estimators of the estimable linear functions of regression coefficients under convex losses and matrix losses, respectively. Under the (extended) growth curve model and the seemingly unrelated regression equations model with normality assumption, the conclusions given in the literature can be derived by applying the general results in this paper. For the variance components model, the necessary and sufficient existence conditions are reduced as terse forms. (C) 2003 Elsevier Science (USA). All rights reserved.
Keywordmultivariate normal distribution multivariate t-distribution convex loss matrix loss uniformly minimum risk unbiased estimator
DOI10.1016/S0047-259X(03)00058-7
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000187785400005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19508
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Syst Sci, Beijing 100080, Peoples R China
2.No Jiaotong Univ, Beijing 100044, Peoples R China
Recommended Citation
GB/T 7714
Yang, GQ,Wu, QG. Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models[J]. JOURNAL OF MULTIVARIATE ANALYSIS,2004,88(1):76-88.
APA Yang, GQ,&Wu, QG.(2004).Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models.JOURNAL OF MULTIVARIATE ANALYSIS,88(1),76-88.
MLA Yang, GQ,et al."Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models".JOURNAL OF MULTIVARIATE ANALYSIS 88.1(2004):76-88.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, GQ]'s Articles
[Wu, QG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, GQ]'s Articles
[Wu, QG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, GQ]'s Articles
[Wu, QG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.